* Author Topic: Medicated FET Symptoms  (Read 321 times)

0 Members

Offline Efi78

  • Gold Member
  • *****
modify
Medicated FET Symptoms
« on: 1/10/20, 06:04 »
Hi all,

I went through a medicated FET and I am in TWW.

As it was fully medicated (downregulation, estrogen, progesterone) there is no corpus luteum.

What symproms did you experience in your succesful medicated FET? I would assume you canít really tell until you test as  most symptoms will come from the drugs? No?

FertilityFriends

  • Advertisement
  • ***

    Offline K jade

    • Gold Member
    • *****
    • Infertility veteran since 2011! BFN princess :)
    modify
    Medicated FET Symptoms
    « Reply #1 on: 1/10/20, 12:39 »
    Hello
    The only symptom I had was 'hangover' like nausea on day 10 of the 2ww. It went away the very next day and I was completely shocked to get a bfp on test day.
    Other than that nothing.
    Certainly no 'implantation cramp type feelings' that you often hear people talk of.
    Best of luck

    Ps your right
    With no corpus lectum its virtually impossible to identify symptoms as your taking synthetic hormomes .if it's a bfp the only hormome your body will produce is hcg. Which may or may not give u symptoms...

    Offline Bubbles12

    • VIP Member Sponsor
    • *
    modify
    Medicated FET Symptoms
    « Reply #2 on: 1/10/20, 17:34 »
    I too echo the hangover feeling, mine was from day 7.

    I honestly thought mine hadnt worked. I got the shock of my life when i got my BFP!

    Good luck x

    Offline Stacey10

    • Gold Member
    • *****
    modify
    Medicated FET Symptoms
    « Reply #3 on: 1/10/20, 22:03 »
    Both times I got slight cramping on one side the second day after cramping, small sharp and like a stitch.  On and off for about an hour, then just the general crampy feeling 20 min after doing utrogestan, but thatís was obviously from that.